# SDR IPXA2018041228503

- Difficulty date: March 28, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING OTBD FLAP OTBD HINGE BRACKET, HINGE BEARING BORE CORRODED.  REPAIRED IAW CMM 57-44-09.
